MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES

KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES
Model Number 11582M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the during a sialoendoscopy a breakage occurred.Foreign material was left inside the patient.No harm to patient, user or third reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the product was returned to manufacture on january 13,2025, and investigation completed on february 5,2025.The customer's complaint has been confirmed.The hose nozzle/insulation has separated approximately 20 mm from the distal end.As a result, the loose part moves forward when the catch basket is actuated or extended, restricting its functionality.The most probable cause of the issue is user error the stone catcher appears to have been cut at a sharp point due to shaft movement.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Common Device Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21074387
Report Number9610617-2025-00013
Device Sequence Number18267098
Product Code GCJ
UDI-Device Identifier04048551051863
UDI-Public04048551051863
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11582M
Device Catalogue Number11582M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/13/2025
02/05/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/29/2025
02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown